# SDR IPXA2023032592242

- Difficulty date: February 28, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: ARC039112
- Condition: Corroded
- Location: #1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H #1 SPOILER HAS EXCESSIVE PLAY.REPAIRED CORRODED SUPPORT ON THE R/H #1 SPOILER IAW VTSAA EA 011-5771-01-A9886 I/R AND UPS EO MD11-5740-86337-A DATED 03/24/23 (MINOR)
